# SDR A6WA201040873

- Difficulty date: November 23, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORE COWL CHAFED FROM BLOCKER DOOR NEXT TO FWD LATCHES BLENDED DAMAGE IAW REO 601R-71-12-232, REV D AND WAS FOUND TO BE WITHIN ALLOWABLE LIMITS.  DAMAGE MEASURES 4.00 LONG, 0.25 WIDE AND .007 DEEP.  TREATED AREA IAW CMM 20-01-11 AND SRM 51-25-06.
